MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2L - 10MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2L - 10MM
Model Number 02.12.E0210FL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 march 2026: gmk-spherika 02.12.E0210fl gmk-sphere tibial insert e-cross - flex 2l - 10 mm (k202022) lot 2518415: (b)4) items manufactured and released on 10-sep-2025.Expiration date: 2030-aug-10.No anomalies found related to the problem.To date, 76 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1202l tibial tray fix cemented s.2l lot.2432297 (k090988) lot 2432297: (b)(4) items manufactured and released on 07-apr-2024.Expiration date: 2030-mar-18.No anomalies found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established.Considering previous similar events and the surgeon's comment, it is likely that the insert was not correctly inserted in the tibial baseplate during the primary surgery but this cannot be confirmed.The investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
The patient had primary left knee surgery on (b)(6) 2025 with gmk-spherika implants and a moto patella.On (b)(6) 2025, the patient came in due to dislocation of the patella and the cause is unknown.The surgeon performed a manual lateral release and tightened the patella with sutures.The surgery also revised the poly during the procedure.The surgery was completed successfully mdr (b)(4).On (b)(6) 2026, the patient came in presenting instability due to the 10 mm tibial insert not being fully engaged (intra prosthetic dislocation).The surgeon revised the 10 mm insert and implanted a 14 mm insert.The surgery was completed successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2L - 10MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24700710
Report Number3005180920-2026-00239
Device Sequence Number10167068
Product Code JWH
UDI-Device Identifier07630971261273
UDI-Public07630971261273
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0210FL
Device Lot Number2518415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceBlack Or African American